Alert archive / South Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 151, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Jul 25, 2015, 3:47 PM CDT for McPherson County, South Dakota. It was in force for 58 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2015, 3:47 PM CDT (20:47 UTC)
- Expired
- Jul 25, 2015, 4:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County McPherson County, SD
The radar
The Aberdeen radar (KABR), 72 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 3:57 PM CDT | HAIL 1 | 8 W Long Lake, SD | LOTS OF NICKEL HAIL WITH A FEW QUARTERS. |
| Jul 25, 4:00 PM CDT | HAIL 2 | 5 W Long Lake, SD | SOCIAL MEDIA PICTURE OF 2 INCH DIAMETER HAIL. TIME ESTIMATED. |
| Jul 25, 4:10 PM CDT | HAIL 1 | 4 Nw Long Lake, SD | |
| Jul 25, 4:44 PM CDT | TORNADO | 5 Nw Leola, SD | SMALL ROPE TORNADO. |
| Jul 25, 4:50 PM CDT | HAIL 1 | 8 Nnw Leola, SD | LARGEST HAILSTONES WERE QUARTER SIZED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.8 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 272 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 2141 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
234
WUUS53 KABR 252047
SVRABR
SDC089-252145-
/O.NEW.KABR.SV.W.0151.150725T2047Z-150725T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
347 PM CDT SAT JUL 25 2015
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MCPHERSON COUNTY IN NORTH CENTRAL SOUTH DAKOTA...
* UNTIL 445 PM CDT
* AT 346 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LONG LAKE...
OR 11 MILES SOUTH OF ASHLEY...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
LONG LAKE AROUND 410 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4575 9891 4573 9948 4594 9957 4594 9902
TIME...MOT...LOC 2046Z 257DEG 15KT 4587 9934
HAIL...1.00IN
WIND...60MPH
$$
FOWLE3 follow-up statements
576
WWUS53 KABR 252101
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
401 PM CDT SAT JUL 25 2015
SDC089-252145-
/O.CON.KABR.SV.W.0151.000000T0000Z-150725T2145Z/
MCPHERSON SD-
401 PM CDT SAT JUL 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHERN MCPHERSON COUNTY...
AT 400 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LONG LAKE...OR
11 MILES SOUTH OF ASHLEY...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...PUBLIC. AT 357 PM CDT...QUARTER SIZED HAIL WAS REPORTED 10
MILES SOUTH OF ASHLEY.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
LONG LAKE AROUND 415 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4575 9891 4573 9948 4594 9957 4594 9902
TIME...MOT...LOC 2100Z 255DEG 12KT 4588 9928
HAIL...1.00IN
WIND...60MPH
$$
FOWLE614
WWUS53 KABR 252112
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
412 PM CDT SAT JUL 25 2015
SDC089-252145-
/O.CON.KABR.SV.W.0151.000000T0000Z-150725T2145Z/
MCPHERSON SD-
412 PM CDT SAT JUL 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN MCPHERSON COUNTY...
AT 411 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LONG LAKE...OR
13 MILES SOUTHEAST OF ASHLEY...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
LONG LAKE AROUND 420 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
SOUTH DAKOTA.
LAT...LON 4574 9915 4575 9936 4594 9937 4594 9902
4575 9891
TIME...MOT...LOC 2111Z 267DEG 12KT 4587 9925
HAIL...1.25IN
WIND...60MPH
$$
FOWLE751
WWUS53 KABR 252130
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
430 PM CDT SAT JUL 25 2015
SDC089-252145-
/O.CON.KABR.SV.W.0151.000000T0000Z-150725T2145Z/
MCPHERSON SD-
430 PM CDT SAT JUL 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN MCPHERSON COUNTY...
AT 429 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LONG LAKE...OR
16 MILES SOUTHEAST OF ASHLEY...MOVING EAST AT 20 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC. AT 401 PM CDT...2 INCH DIAMETER HAIL WAS REPORTED 5
MILES WEST OF LONG LAKE.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN MCPHERSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTH CENTRAL
SOUTH DAKOTA.
LAT...LON 4574 9912 4577 9928 4593 9929 4594 9902
4575 9891
TIME...MOT...LOC 2129Z 269DEG 19KT 4585 9915
HAIL...2.00IN
WIND...60MPH
$$
FOWLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:15 PM CDT, 32 minutes earlier.
Area forecast discussion, Jul 25, 3:15 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ABERDEEN SD 315 PM CDT SAT JUL 25 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT) ISSUED AT 301 PM CDT SAT JUL 25 2015 CURRENT SURFACE ANALYSIS SHOWS A WEAK SURFACE TROUGH EXTENDING INTO SOUTH CENTRAL SOUTH DAKOTA...WITH MSAS 3 HOURLY PRESSURE CHANGE SHOWING ABOUT A 3 MB FALL. DEWPOINTS AHEAD OF THIS TROUGH ARE IN THE MID TO UPPER 60S...WITH SLIGHTLY DRIER AIR ACROSS NORTH CENTRAL SOUTH DAKOTA /KMBG DEWPOINT AT 61 DEGREES/. SOME MOISTURE ADVECTION MAY CONTINUE LATE THIS AFTERNOON HOWEVER. BESIDES THE FAR NORTHEAST CWA...MUCH OF THE REGION HAS CLEARED OF OVERNIGHT DEBRIS CLOUDS...AND DESTABILIZATION IS BECOMING APPARENT...ESPECIALLY ACROSS SOUTH CENTRAL SOUTH DAKOTA WHERE THE SPC MESOANALYSIS PAGE IS SHOWING 3000 J/KG OF CAPE. A WEAK SHORTWAVE ALOFT IS ALSO APPARENT ON WATER VAPOR IMAGERY THIS AFTERNOON...AND WILL LIKELY BE THE SOURCE OF LIFT TO INITIATE STORMS. BULK SHEAR IS EXPECTED TO RANGE FROM 40 TO 55 KTS ACROSS THE CWA THROUGH TONIGHT. OVERALL THE INGREDIENTS SEEM TO BE IN PLACE FOR SEVERE WEATHER...WITH BEST CHANCES SOUTH OF US HIGHWAY 212. HAIL AND STRONG WINDS WILL BE THE MAIN THREATS AS THE LOW LEVEL SHEAR IS PRETTY WEAK. ALTHOUGH...STILL CANNOT RULE OUT THE ISOLATED TORNADO. THE SYSTEM IS QUICK TO EXIT TONIGHT...AND MAINLY DRY CONDITIONS ARE EXPECTED FOR SUNDAY. THE NEXT FORECAST CHALLENGE WILL THEN BE THE STRONG LOW PRESSURE SYSTEM SET TO INFLUENCE THE REGION MONDAY/MONDAY NIGHT. MODELS ARE STILL TRYING TO GET A GRASP ON THE TIMING AND POSITION OF THE SYSTEM...BUT COULD MEAN ANOTHER ROUND OF STORMS...ESPECIALLY FOR OUR EASTERN CWA. 700 MB TEMPERATURES RISE QUICKLY ACROSS THE WEST ON MONDAY...TOPPING OUT NEAR 16 C BY 06Z TUESDAY. HIGH TEMPERATURES WILL ALSO RANGE IN THE UPPER 80S/LOW 90S UNTIL THE PASSAGE OF THE TROUGH ON WEDNESDAY. .LONG TERM...(TUESDAY THROUGH SATURDAY) ISSUED AT 301 PM CDT SAT JUL 25 2015 FAIRLY TRANQUIL PATTERN EXPECTED IN THE EXTENDED PERIOD...WITH SEASONABLE TEMPERATURES. A STRONG UPPER LEVEL TROUGH WILL TRACK ACROSS THE U.S. AND CANADIAN BORDER ON TUESDAY. THE SFC TROUGH/COLD FRONT SHOULD BE AS FAR EAST AS THE SD/MN BORDER BY EARLY TUESDAY. BELIEVE THAT MOST OF THE PCPN SHOULD CLEAR THE AREA BY EARLY TUESDAY...BUT DID HOLD ONTO A LOW POP ALONG AND EAST OF I-29. IT WILL LIKELY BE BREEZY ON TUESDAY...WITH WINDS FROM 15 TO 25 MPH...HIGHEST WEST RIVER. IN THE WAKE OF THIS SYSTEM...A DRY NORTHWEST FLOW REGIME WILL DEVELOP IN THE UPPER LEVELS WHILE A LARGE AREA OF HIGH PRESSURE OVERSPREADS THE REGION AT THE SFC. THIS SHOULD LEAD TO A PERIOD OF QUIET WEATHER FROM WEDNESDAY THROUGH FRIDAY...WITH MOSTLY CLEAR SKIES...LOWER HUMIDITY /DEWPOINTS IN THE 50S/...AND SEASONAL TEMPS IN THE 80S TO LOW 90S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1240 PM CDT SAT JUL 25 2015 EARLY MORNING CONVECTION HAS WEAKENED AND PUSHED EAST OF THE AREA AS OF 1730Z. IN ITS WAKE...SEEING CLEARING SKIES WITH VFR CONDITIONS EXPECTED AREA-WIDE THRU MID/LATE AFTERNOON. STILL EXPECTING THE POSSIBILITY FOR SCATTERED STRONG TO SEVERE THUNDERSTORMS AFTER 22Z. STILL UNCERTAINTY WHERE THE MOST WIDESPREAD STORM COVERAGE WILL BE AND WHETHER OR NOT IT WILL IMPACT SPECIFIC TERMINALS. AT THIS TIME...FELT THE GREATEST COVERAGE OF STORMS WOULD BE IN SRN SD...THUS INCLUDED A TEMPO TSRA AT KPIR. AT KABR/KATY...INCLUDED ONLY A COUPLE HOURS OF VCTS FOR NOW. ANY STORMS COULD PRODUCE STRONG GUSTY WINDS...HAIL...AND A PERIOD OF MVFR/IFR VSBY AND CIGS. MOST OF THE ACTIVITY SHOULD BE SOUTHEAST OF THE AREA AFTER 05Z. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && SHORT TERM...SERR LONG TERM...FOWLE AVIATION...FOWLE
Hazardous weather outlook, Jul 25, 3:54 AM CDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 354 AM CDT SAT JUL 25 2015 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-260900- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 354 AM CDT SAT JUL 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED STORMS WILL AFFECT THE REGION THIS MORNING BUT THE SEVERE WEATHER THREAT WILL BE LOW UNTIL LATER THIS AFTERNOON. HIGH WINDS AND HAIL WILL BE THE MAIN THREAT THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY OFF AND ON CHANCES FOR STORMS EXISTS INTO THE START OF NEXT WEEK. SEVERE WEATHER POTENTIAL APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING. CONNELLY
In the hours before
Local storm report, Jul 25, 10:36 AM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1036 AM CDT SAT JUL 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM TSTM WND GST 2 N PARADE 45.05N 101.11W
07/25/2015 E80 MPH DEWEY SD PUBLIC
SEVERAL MATURE COTTONWOOD AND ASH TREES DOWN ALONG WITH
CROP DAMAGE
&&
EVENT NUMBER ABR1500667
VIPONDLocal storm report, Jul 25, 10:48 AM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1048 AM CDT SAT JUL 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HAIL 2 W LAPLANT 45.14N 100.69W
07/25/2015 E1.00 INCH DEWEY SD PUBLIC
MOSTLY NICKEL SIZE HAIL WITH A FEW STONES QUARTER SIZE
&&
EVENT NUMBER ABR1500668
VIPONDLocal storm report, Jul 25, 11:08 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1108 AM CDT SAT JUL 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HAIL 3 SE OKATON 43.86N 100.85W
07/25/2015 E0.88 INCH JONES SD PUBLIC
A FEW LEAVES OFF OF SOME TREES
&&
EVENT NUMBER ABR1500669
VIPONDLocal storm report, Jul 25, 11:31 AM CDT, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1131 AM CDT SAT JUL 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM TSTM WND GST 3 SW CAPA 44.08N 101.01W
07/25/2015 E60 MPH JONES SD PUBLIC
MAINLY PEA SIZE HAIL WITH SOME LEAVES AND BRANCHES DOWN
&&
EVENT NUMBER ABR1500670
VIPONDLocal storm report, Jul 25, 3:33 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
333 PM CDT SAT JUL 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL 11 W EUREKA 45.77N 99.85W
07/25/2015 E1.00 INCH CAMPBELL SD PUBLIC
QUARTER HAIL WITH 50 MPH WINDS.
&&
EVENT NUMBER ABR1500671
KGThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 11:43 PM CDT | Severe Thunderstorm Warning | ABR | Dewey | 47 min |
| Jul 25, 12:24 AM CDT | Severe Thunderstorm Warning | ABR | Dewey | 51 min |
| Jul 25, 1:34 AM CDT | Special Weather Statement | ABR | Walworth | 41 min |
| Jul 25, 7:24 AM CDT | Severe Thunderstorm Warning | ABR | Jones, Stanley | 51 min |
| Jul 25, 8:14 AM CDT | Severe Thunderstorm Warning | ABR | Jones, Lyman | 32 min |
| Jul 25, 3:24 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, McPherson | 45 min |
| Jul 25, 4:18 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Potter, Walworth | 28 min |
| Jul 25, 4:41 PM CDT | Severe Thunderstorm Warning | ABR | McPherson | 49 min |
| Jul 25, 4:49 PM CDT | Tornado Warning | ABR | McPherson | 26 min |
| Jul 25, 4:54 PM CDT | Severe Thunderstorm Warning | ABR | Edmunds, Faulk, Potter, Walworth | 51 min |
| Jul 25, 4:56 PM CDT | Severe Thunderstorm Warning | ABR | Edmunds, Faulk, Potter, Walworth | 49 min |
| Jul 25, 5:38 PM CDT | Severe Thunderstorm Warning | ABR | Edmunds, Faulk, Hand, Hyde, Potter | 67 min |
| Jul 25, 6:00 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, Faulk, Hand, Spink | 60 min |
| Jul 25, 6:01 PM CDT | Special Weather Statement | ABR | Potter | 44 min |
| Jul 25, 6:18 PM CDT | Flash Flood Warning | ABR | Faulk, Potter | 6 hr |
| Jul 25, 6:22 PM CDT | Flash Flood Warning | ABR | Edmunds | 6 hr |
| Jul 25, 6:46 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Clark, Day, Spink | 59 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.